Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3744
Título: Convergence of finite difference schemes for nonlinear complex reaction-diffusion processes
Autor: Araújo, Adérito
Barbeiro, Sílvia
Serranho, Pedro
Palavras-chave: Finite differences
Complex reaction-diffusion
Convergence
Data: 2015
Citação: Araújo, Adérito; Barbeiro, Sílvia; Serranho, Pedro - Convergence of finite difference schemes for nonlinear complex reaction-diffusion processes. "SIAM Journal on Numerical Analysis" [Em linha]. ISSN 0036-1429 (Print) 1095-7170 (Online). Vol. 51, nº 1 (2015), p. 228-250
Resumo: This paper is devoted to the proof of the convergence properties of a class of finite difference schemes applied to nonlinear complex reaction-diffusion equations. We investigate the accuracy of the numerical solution considering implicit and semi-implicit discretizations. To illustrate the theoretical results we present some numerical examples computed with a semi-implicit scheme applied to a nonlinear equation.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3744
DOI: DOI. 10.1137/130933642
ISSN: 0036-1429
1095-7170
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
AraujoBArbeiroSerranho2015_Convergence.pdf346,8 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.